# SDR AALA202107229438

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,471 hours, 6,614 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON RIGHT HORIZONTAL STABILIZER. INSTALLED NEW ELEVATOR HINGE ARM END NUMBER 6 ON RIGHT HORIZONTAL STABILIZER PER AMM 55-16-42-400-001-A.
